Local polynomial kernel regression for generalized linear models and quasi-likelihood functions

Subscribe to email list

Please select the email list(s) to which you wish to subscribe.

You are here

Local polynomial kernel regression for generalized linear models and quasi-likelihood functions

TitleLocal polynomial kernel regression for generalized linear models and quasi-likelihood functions
Publication TypeJournal Article
Year of Publication1995
AuthorsFan, J, Heckman, NE, Wand, MP
JournalJournal of the American Statistical Association
Volume90
Pagination141–150